# SDR MASA200600436

- Difficulty date: February 13, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N75998
- Make and model: Cndair CL6002B19
- Aircraft serial: 7336
- Aircraft time: 10,451 hours, 9,996 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7352 ORD - STAB CHANNEL 1 INOP STATUS MESSAGE.  RESET SYSTEM.  OPS CHECK GOOD.
